# SDR AT9900888

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N835AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 43
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT L1 DOOR WOULD NOT ILLUMINATE.  RELAMPED OVERHEAD EMERGENCY LIGHT IAW MM 33-50, OPS CHECK NORMAL.
